# SDR YENA2020103000506

- Difficulty date: October 26, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 24,153 hours, 4,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831685
- Condition: No Test
- Location: Emergency Lights
- Part time: 4,575 hours, 889 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2398 SEA-BOS.  EPSU (14WL) FAILED BITE CHECK.  REPLACED EPSU BATTERY, IAW AMM 33-51-38.
